Lyapunov Exponents of Brownian Motion: Decay Rates for Scaled Poissonian Potentials and Bounds

J. Ruess

2012, v.18, №4, 595-612

ABSTRACT

We investigate Lyapunov exponents of Brownian motion in a nonnegative Poissonian potential $V$. The Lyapunov exponent depends on the potential $V$ and our interest lies in the decay rate of the Lyapunov exponent if the potential $V$ tends to zero. In our model the random potential $V$ is generated by locating at each point of a Poisson point process with intensity $\nu$ a bounded compactly supported nonnegative function $W$. We show that for sequences of potentials $V_n$ and intensities $\nu_n$ for which $\nu_n \|W_n\|_1 \sim D/n$ for some constant $D > 0$ ($n \to \infty$), the decay rates to zero of the quenched and annealed Lyapunov exponents coincide and equal $c n^{-1/2}$ where the constant $c$ is computed explicitly. Further we are able to estimate the quenched Lyapunov exponent norm from above by the corresponding norm for the averaged potential.

Keywords: Brownian motion,quenched,random potential,Combes - Thomasestimate,Lyapunov exponent,Green function,annealed

COMMENTS

Please log in or register to leave a comment


There are no comments yet